# SDR CALA9601622

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP OF FLOORBEAM AT BS 380, RBL 48 TO RBL 67.  THE CORRODED AREA WAS CUT OUT, A REPAIR WAS INSTALLED IAW SRM 53-10-8, FIGURE 1.
